# SDR REXA2018111401099

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 26,618 hours, 17,524 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 523009
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PREVIOUS CREW REPORTED GEAR DISAGREE ON T/O FOR 20 SECONDS. AFTER REVIEWING A/C MAINT LOG THIS IS A REPEAT PROBLEM THAT REQUIRES DOCUMENTATION ON THE GEAR DISAGREE SHEET. UNABLE TO LOCATE THE PREVIOUS CREW FOR WRITE UP. COMPLIED WITH MOTOR GROUP REQUEST TO R&R RT MLG RETRACT ACTUATOR REFER LOG PAGE 3534457-1 FOR DETAILS. A/C OK FOR SERVICE. REPLACED RT MLG RETRACTION ACTUATOR IAW AMM 32-32-05 AND OPS CHECK IS GOOD. A/C OK FOR SERVICE.
